# SDR CA080105003

- Difficulty date: January 1, 2008
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,415 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: BC31510040
- Part serial: 09063622
- Condition: Inoperative
- Location: Engine
- Part time: 679 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ENGINE WOULD NOT START, STARTER NOT ENGAGING. SERVICEABLE STARTER INSTALLED, ENGINE STARTED WITH OUT FURTHER INCIDENT. (TC NR 20080105003)
